Dadaci M, Altuntas Z, Ince B, Bilgen F, Tufekci O, Poyraz N. Nicolau syndrome after intramuscular injection of non-steroidal anti-inflammatory drugs (NSAID). Bosn J Basic Med Sci 2015;15:57–60.PubMedGoogle Scholar
Kliegman R, Behrman R, Jenson H. Nelson textbook of pediatrics, 19th ed. Vol 2. Philadelphia, PA: Elsevier, W.B. Saunders, 2015.Google Scholar
About the article
Published Online: 2017-02-21
Published in Print: 2017-03-01
Author contributions: Andrew Olson: Dr. Olson critically reviewed the manuscript and approved the final manuscript. Nicholas Ryan: Dr. Ryan drafted and edited the initial manuscript and approved the final manuscript. All the authors have accepted responsibility for the entire content of this submitted manuscript and approved submission.
Research funding: None declared.
Employment or leadership: None declared.
Honorarium: None declared.
Competing interests: The funding organization(s) played no role in the study design; in the collection, analysis, and interpretation of data; in the writing of the report; or in the decision to submit the report for publication.